# SDR AWXA200500657

- Difficulty date: June 3, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 50,220 hours, 22,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK, FOUND EMERGENCY EXIT ROW LIGHT INOP AT SEAT 26.  MAINTENANCE REPAIRED BROKEN WIRE UNDER SEAT.  OPERATIONAL CHECKS GOOD.
